Md. Al-Amin Khan Lecturer, Department of Mathematics

Research Interest

Partial Differential Equations, Network Models, Operations Research.

Journals Papers

4. Non-Negative Integer Solutions of two Diophantine equations 2^x+9^y=z^2 and 5^x+9^y=z^2.

Md. Al-Amin Khan, Abdur Rashid and Md. Sharif Uddin, Journal of Applied Mathematics and Physics, Vol. 4, pp. 762-765, 2016.

3. Solutions of two Diophantine equations 3^x+9^y=z^2 and 13^x+9^y=z^2.

Md. Al-Amin Khan, Abdur Rashid, M.A.Halim and Md. Sharif Uddin, International Journal of Scientific & Engineering Research, Volume 7, Issue 1, pp. 867-869, January 2016.

2. An Efficient Algorithm for Finding Maximum Flow in a Network-Flow

Faruque Ahmed, Md. Al-Amin Khan, Aminur Rahman Khan, Syed Sabbir Ahmed and Md. Sharif Uddin, Journal of Physical Sciences, Vol. 19, 2014, 41-50, 2014.

1. An Innovative Approach for Solving Maximal-Flow Problems

Md. Al-Amin Khan, Abdur Rashid, Aminur Rahman Khan and Md. Sharif Uddin, Journal of Physical Sciences, Vol. 17, 2013, 143-154,2013.